Look at that Face

Look at that face!

That’s what Donald Trump said about his rival Carly Fiorina in his campaign for President. While he uses his mouth like boxing gloves and his speech is generally aggressive, Carly Fiorina remains calm in the wake of insults and criticism. Is their behavior a difference in gender?

Martian men, Venusian women. No. It’s their personalities. But I want to warn what happens when personalities change and those changes are caused by overdosing on testosterone replacement therapy.

And you can see it their faces.

Today’s buzzword for anything with power behind it is “testosterone.” The word has become so common that it’s been contracted to “Low T.”

What I want to share with the country is my campaign against a danger that is only beginning to be recognized. Carly Fiorina knows about that one. In her campaign to become the Commander in Chief of the USA, she has revealed that she and her husband lost a child to addiction.

I, too, am on a campaign. It’s about addiction, but in this case it is a new drug and few people know what’s hidden behind the hype. That drug is testosterone.

Addiction comes in all shapes and sizes, from chocolate to heroin. Addiction is not new. Testosterone replacement therapy addiction is new.

How does that happen?

When you take exogenous testosterone (external) your own systems stops producing that natural hormone. Your body is locked out from what it could do on its own. For that very reason, a person becomes the slave to the external force.

What is not told: Exogenous (taken from products not manufactured naturally within one’s own body) testosterone (comes from things like sweet potatoes, soy, and other plants) SHUTS DOWN what happens in your body. You are getting cheated.

I’ve discussed with gynecologists and healthcare professionals about the catastrophes that befall women who choose testosterone therapy. It’s called hormone replacement therapy (HRT) and comes in various forms, and most of the treatments include testosterone.

How can you tell that you or someone you know has possibly gone too far with steroids? The doctors know. Look at the face. What does it tell you? High energy. High power. High drive.  Angry eyes. Gritted teeth. Clenched fists. An urge to engage in battle. And an extremely high, even dangerous, sex drive. And a willingness to hide the fact that they are changing physically, as well as emotionally.

Here are the physical changes that might happen to women who are on testosterone replacement therapy:

Acne
Hirsutism
Deepening of the voice
Male pattern balding
Clitoromegaly
Breast atrophy
Irregular menstrual cycles
Infertility
Significant muscle growth
Depression
Mood instability

Most of those changes are irreversible. And if you decide to stop the therapy, you will also be facing some terrible withdrawal effects, sometimes life-threatening. WebMd describes such effects as mood swings, fatigue, restlessness, loss of appetite, insomnia, reduced sex drive, craving for steroids, depression, and suicide attempts.

I know this personally. I have been through it. I didn’t know what was happening, under my doctor’s supervision.

You ask, how did it come to this? The following is the documented opinion of the American College of Obstetricians and Gynecologists Women’s Health Care Physicians their committee opinion: “There are significant negative physical and psychologic effects of anabolic steroid use(testosterone is an anabolic steroid), which in women can cause significant cosmetic and reproductive changes. . . use can be addictive and, therefore, difficult to stop.” There are “long-term irreversible consequences.”

Web Med warns that ” Anabolic steroids (that includes testosterone) are notorious for causing mood swings, aggressive actions, and risky/impulsive behavior. Many people who use anabolic steroids have severe acne, premature baldness, and in men, shrinking testicles. There are also potentially fatal complications associated with liver damage and heart enlargement. Anabolic steroids are composed of testosterone and other substances related to testosterone that promote growth of skeletal muscle, increase hemoglobin concentration, and mediate secondary sexual characteristics.

According to web med, “Testosterone prescriptions in the U.S. more than tripled in the last decade, according to a study in JAMA Internal Medicine. But researchers suspect much of the testosterone dispensed at low T clinics isn’t tracked since it’s often bought with cash. This unfettered flow of testosterone-officially a controlled substance-has raised concerns among doctors who specialize in hormonal problems.”

All steroids, hormones, estrogen, testosterone are connected. They are connected not only to your body, but also to you brain. There’s no localization of this drug. It goes everywhere.

Another recent study by Dr. Kannenberg warns against cortisone creams. Its potency can cause thinning of the skin, dilated superficial blood vessels, a very red complexion, rosacea and pimples.

“Cortisone is also absorbed into the blood stream, especially with the stronger ones, and may lead to suppression of the body’s own cortisone production. This in turn leads to adrenal insufficiency which may be life threatening. Long term cortisone exposure may also lead to the development of diabetes and osteoporosis.”

So, I continue to campaign against the use of exogenous testosterone, the new drug addiction and hope to bring it to the attention of anyone, but especially women, who are considering or are already on testosterone replacement therapy, TRT, for short. I’m warning about the marketing of these products. Low T, TRT, HGH (that’s human growth hormone), all easy ways to convince people whose symptoms are fatigue, depression, low energy, anxiety, and the list is even longer, can be treated with more testosterone.

If you or someone you know as been impacted by testosterone replacement therapy and needs help you can email me at lisashaughnessy@outlook.com.  We’re currently building a support group, referral network of medical professionals and other resources to help aid in what is becoming the next epidemic.

Love & Miracles,

Lisa Marie Shaughnessy

Written by Ann Louise Shaughnessy



« (Previous News)



Comments are Closed